Loading [MathJax]/jax/output/SVG/config.js
Itogi Nauki i Tekhniki. Seriya "Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya"
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Seriya "Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya", 1986, Volume 9, Pages 195–223 (Mi intf61)  

This article is cited in 8 scientific papers (total in 8 papers)

Holomorphic mappings in $\mathbf C^n$ and the problem of holomorphic equivalence

S. I. Pinchuk
Bibliographic databases:
UDC: 517.55+515.172.3
Language: Russian
Citation: S. I. Pinchuk, “Holomorphic mappings in $\mathbf C^n$ and the problem of holomorphic equivalence”, Complex analysis—several variables – 3, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 9, VINITI, Moscow, 1986, 195–223
Citation in format AMSBIB
\Bibitem{Pin86}
\by S.~I.~Pinchuk
\paper Holomorphic mappings in $\mathbf C^n$ and the problem of holomorphic equivalence
\inbook Complex analysis---several variables~--~3
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.
\yr 1986
\vol 9
\pages 195--223
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intf61}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=860612}
Linking options:
  • https://www.mathnet.ru/eng/intf61
  • https://www.mathnet.ru/eng/intf/v9/p195
  • This publication is cited in the following 8 articles:
    1. A. V. Loboda, “Holomorphically homogeneous real hypersurfaces in $ \mathbb{C}^3$”, Trans. Moscow Math. Soc., 81:2 (2020), 169–228  mathnet  crossref  elib
    2. S. Pinchuk, R. Shafikov, A. Sukhov, “Some Aspects of Holomorphic Mappings: A Survey”, Proc. Steklov Inst. Math., 298 (2017), 212–247  mathnet  crossref  crossref  isi  elib
    3. A. M. Kytmanov, S. G. Myslivets, N. N. Tarkhanov, “On a holomorphic Lefschetz formula in strictly pseudoconvex subdomains of complex manifolds”, Sb. Math., 195:12 (2004), 1757–1779  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. A. S. Labovskii, “On dimensions of the groups of biholomorphic automorphisms of real-analytic hypersurfaces”, Math. Notes, 61:3 (1997), 287–294  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. A. B. Sukhov, “On continuous extension and rigidity of holomorphic mappings between domains with piecewise smooth boundaries”, Russian Acad. Sci. Sb. Math., 82:2 (1995), 471–483  mathnet  crossref  mathscinet  zmath  isi
    6. A. B. Sukhov, “On boundary regularity of holomorphic mappings”, Russian Acad. Sci. Sb. Math., 83:2 (1995), 541–551  mathnet  crossref  mathscinet  zmath  isi
    7. A. B. Sukhov, “On algebraicity of complex analytic sets”, Math. USSR-Sb., 74:2 (1993), 419–426  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. E. M. Chirka, “Introduction to the geometry of $CR$-manifolds”, Russian Math. Surveys, 46:1 (1991), 95–197  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:481
    Full-text PDF :267
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025